EconPapers    
Economics at your fingertips  
 

Global Existence of Solution to Initial Boundary Value Problem for Bipolar Navier-Stokes-Poisson System

Jian Liu and Haidong Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

This paper concerns initial boundary value problem for 3-dimensional compressible bipolar Navier-Stokes-Poisson equations with density-dependent viscosities. When the initial data is large, discontinuous, and spherically symmetric, we prove the global existence of the weak solution.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/214546.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/214546.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:214546

DOI: 10.1155/2014/214546

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:214546